Journal of Symbolic Logic

Homogeneously Suslin sets in tame mice

Farmer Schlutzenberg

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper studies homogeneously Suslin (hom) sets of reals in tame mice. The following results are established: In $0$ the hom sets are precisely the $\underset{\widetilde{}}{\Pi^1_1}$ sets. In $M_n$ every hom set is correctly $\underset{\widetilde{}}{\Delta^1_{n+1}}$, and $(\delta+1)$-universally Baire where $\delta$ is the least Woodin. In $M_\omega$ every hom set is $< \lambda$-hom, where $\lambda$ is the supremum of the Woodins.

Article information

Source
J. Symbolic Logic Volume 77, Issue 4 (2012), 1122-1146.

Dates
First available in Project Euclid: 15 October 2012

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1350315579

Digital Object Identifier
doi:10.2178/jsl.7704040

Zentralblatt MATH identifier
06122627

Mathematical Reviews number (MathSciNet)
MR3051617

Citation

Schlutzenberg, Farmer. Homogeneously Suslin sets in tame mice. Journal of Symbolic Logic 77 (2012), no. 4, 1122--1146. doi:10.2178/jsl.7704040. http://projecteuclid.org/euclid.jsl/1350315579.


Export citation